# SDR CALA9601482

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF FORWARD PRESSURE BULKHEAD STATION 178 CRACKED ON RIGHT SIDE ABOVE WL STA 208, APPROX 8.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND FILLERS, INSTALLED PER SRM 53-10-11, 53-30-2, AND 51-10-2.
